Aa
A
A
A
Close
recovery after vitamin D deficiency Community
384 Members
Avatar universal

Vitamin D deficiency

Somebody help me!!! Please!! Why am I still experiencing VDD symptoms my level has reached 96ng...okay so here's my story about 6 months ago I started to feel sick...I used to work out a lot and one day I couldn't do it anymore...my ferritin was also low it was a 9...my symptoms were heart palpitations, weakness so bad that I couldn't get out of bed, out of breath, feeling off balanced....my doctor felt my vitamin D was to high so she told me to stop and symptoms came back -sigh- this was in April...so in May I started to supplement again the weakness went away but I notice I'm still having heart palpitations they get worse during my period...why is that?! Oh yeah and I still feel off balanced and Slight difficulty breathing...

My vitamin D level was a 19ng- got it up 96ng within 8 weeks...
My ferritin was 9 it went up to 27 than it dropped to 18 I managed to get it to 73 within 6 o 8 few weeks...I'm not sure if this is accurate because my gum is swollen my wisdom tooth needs to be pulled out is it possible it may have cause a false reading?

Now I'm seeing a cardiologist to make sure my heart is okay. I was extremely nervous during the EKG my heart rate was 100, so now she suspects sinus tachycardia, but when I'm home my resting heart rate is 60...I have an echo scheduled on Friday, I'm afraid...oh I also have wear a holster monitor of 30 days...
14 Responses
Avatar universal
hii I know what u feel exactly ... My whole life change am afraid my symptoms doesn't go away  , I have off balance too. And it bothers me  like hill I can't do any thing as a normal person.   ,, if u please if u can ask ur dr that if these symptoms will go away or it will stay for long time ,,, it's like a syndrome.    And I can't take that any more , my level it rise from 8 to 65 and am still suffering.  But what makes me have hope that my friend she had this experience and she get cured 100% now and I hope u and me and all the people will be fine and in a good health one day
Avatar universal
I told the cardiologist that my heart palpitations return after I stopped taking vitamin D for a month she said vitamin D has nothing to do with the heart...I wish I never stopped taking for a month I probably would of been 100 percent by now...I was on the road to recovery....
Avatar universal
hi again ,, yes it's not.. And u have to keep taking it and if u can take multi vitamins with magnesium tablets coz it's better ,,, i wish u will get fine soon ... And lsn.  I read that it takes around 9 to 12 months after ur level get in the optimal level for ur body to be normal    So u have to wait ,, and the trick is to keep ur levels on the same road and ur body will be normal again     Btw from where u are ,, am from Jordan am 26  and am working as a banker      I would like to help each other
Avatar universal
hi again ,, yes it's not.. And u have to keep taking it and if u can take multi vitamins with magnesium tablets coz it's better ,,, i wish u will get fine soon ... And lsn.  I read that it takes around 9 to 12 months after ur level get in the optimal level for ur body to be normal    So u have to wait ,, and the trick is to keep ur levels on the same road and ur body will be normal again     Btw from where u are ,, am from Jordan am 26  and am working as a banker      I would like to help each other
Avatar universal
I'm in New York....can you tell me where you found this information that it takes 9 to 12 months for symptoms to completely resolve?
Avatar universal
Are you saying vitamin D deficiency has nothing to do with my heart palpitations?
Avatar universal
Of course it's a big reason for heart palpitation  I have ur problem too
Avatar universal
Aboutthe recovery I read about it in website it's a fact from researchers that after ur level getting up in optimal level for about 9 to 12 month  and ur body need to build  to recover ad it takes time to heal from the damage so we have to wait ....  And u can read all the discussions u will have hope believe me
Avatar universal
do have headache and pain behind ur head and nick ,,,, !?? And when u walk it's like waking on pillow ?? And u get tired very tired evry time u walk and off balance  and ur body veer to left from tiredness ??!!! I have all that and also my nerves so week  and pain in the ears ?? Ringing also !!
Avatar universal
I don't have a headache...but I do feel like I'm walking on a pillow...I don't get as tired as I used to...but yes my body does veer off to the left...I don't have week nerves...
Avatar universal
Please send me the link I would like to send it to my doctor...
Avatar universal
hi again
Can u give me ur email so I can contact with u please    I will send u
Avatar universal
i need to talk to u.  What u been through is the same as me !
Avatar universal
Sorry I've been gone to long...how are you?
You must join this user group in order to participate in this discussion.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.